Smoothed Analysis of Balancing Networks

TitleSmoothed Analysis of Balancing Networks
Publication TypeJournal Article
Year of Publication2010
AuthorsFriedrich, T., Sauerwald T., & Vilenchik D.
Published inIn Random Structures and Algorithms
Volume39
Issue1
Page(s)115-138
Other Numbers2928
Acknowledgment

This work was partially funded by the Deutscher Akademischer Austausch Diesnst (DAAD) through postdoctoral fellowships.

Bibliographic Notes

In Random Structures and Algorithms, Vol. 39, No. 1, pp. 115-138, DOI: 10.1002/rsa.20341

Abbreviated Authors

T. Friedrich, T. Sauerwald, and D. Vilenchik

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine